# SDR DALA2023032702368

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 82,696 hours, 31,006 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5643 -DIV- TO JFK DUE TO WEATHER RADAR WITH STORMY WEATHER ENROUTE. CORRECTIVE ACTION: R/R WEATHER RADAR ANTENNA DRIVE UNIT AND TRANSCEIVER.
